HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

modified lagrangian duality for the supremum of convex functions

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438269
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Sunday, November 21, 2021 - 12:48:32 PM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Identifiers

  • HAL Id : hal-03438269, version 1

Collections

Citation

M.A. Goberna, M.A. Lopez, M. Volle. modified lagrangian duality for the supremum of convex functions. Pacific journal of optimization, Yokohama Publishers, 2017, 13 (3), pp.501-514. ⟨hal-03438269⟩

Share

Metrics

Record views

32